Examples of polynomial identities distinguishing the Galois objects over finite-dimensional Hopf algebras
Christian Kassel
Annales Mathématiques Blaise Pascal, Volume 20 (2013) no. 2, p. 175-191

We define polynomial H-identities for comodule algebras over a Hopf algebra H and establish general properties for the corresponding T-ideals. In the case H is a Taft algebra or the Hopf algebra E(n), we exhibit a finite set of polynomial H-identities which distinguish the Galois objects over H up to isomorphism.

Nous définissons le concept d’identité polynomiale pour une algèbre-comodule sur une algèbre de Hopf H. Nous présentons des identités polynomiales explicites distinguant à isomorphisme près les objets galoisiens d’une algèbre de Taft ou de l’algèbre de Hopf E(n).

DOI : https://doi.org/10.5802/ambp.325
Classification:  16R50,  16T05,  16T15
Keywords: Hopf algebra, comodule algebra, polynomial identity
@article{AMBP_2013__20_2_175_0,
     author = {Kassel, Christian},
     title = {Examples of polynomial identities distinguishing the Galois objects over finite-dimensional Hopf algebras},
     journal = {Annales Math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {20},
     number = {2},
     year = {2013},
     pages = {175-191},
     doi = {10.5802/ambp.325},
     mrnumber = {3138028},
     zbl = {1292.16024},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2013__20_2_175_0}
}
Kassel, Christian. Examples of polynomial identities distinguishing the Galois objects over finite-dimensional Hopf algebras. Annales Mathématiques Blaise Pascal, Volume 20 (2013) no. 2, pp. 175-191. doi : 10.5802/ambp.325. https://ambp.centre-mersenne.org/item/AMBP_2013__20_2_175_0/

[1] E. Aljadeff; D. Haile Simple G-graded algebras and their polynomial identities, Trans. Amer. Math. Soc., to appear (arXiv:1107.4713)

[2] E. Aljadeff; D. Haile; M. Natapov Graded identities of matrix algebras and the universal graded algebra, Trans. Amer. Math. Soc., Tome 362 (2010), pp. 3125-3147 | Article | MR 2592949 | Zbl 1203.16020

[3] E. Aljadeff; C. Kassel Polynomial identities and noncommutative versal torsors, Adv. Math., Tome 218 (2008), pp. 1453-1495 | Article | MR 2419929 | Zbl 1152.16026

[4] A. S. Amitsur; J. Levitzki Minimal identities for algebras, Proc. Amer. Math. Soc., Tome 1 (1950), pp. 449-463 | Article | MR 36751 | Zbl 0040.01101

[5] Y. A. Bahturin; V. Linchenko Identities of algebras with actions of Hopf algebras, J. Algebra, Tome 202 (1998), pp. 634-654 | Article | MR 1617671 | Zbl 0912.16009

[6] Y. A. Bahturin; M. Zaicev Identities of graded algebras, J. Algebra, Tome 205 (1998), pp. 1-12 | Article | MR 1631298 | Zbl 0920.16011

[7] M. Beattie; S. Dăscălescu; L. Grünenfelder Constructing pointed Hopf algebras by Ore extensions, J. Algebra, Tome 225 (2000) no. 2, pp. 743-770 | Article | MR 1741560 | Zbl 0948.16026

[8] A. Berele Cocharacter sequences for algebras with Hopf algebra actions, J. Algebra, Tome 185 (1996), pp. 869-885 | Article | MR 1419727 | Zbl 0864.16019

[9] J. Bichon Galois and bigalois objects over monomial non-semisimple Hopf algebras, J. Algebra Appl., Tome 5 (2006), pp. 653-680 | Article | MR 2269410 | Zbl 1117.16025

[10] J. Bichon; G. Carnovale Lazy cohomology: an analogue of the Schur multiplier for arbitrary Hopf algebras, J. Pure Appl. Algebra, Tome 204 (2006), pp. 627-665 | Article | MR 2185622 | Zbl 1084.16028

[11] X.-W. Chen; H.-L. Huang; Y. Ye; P. Zhang Monomial Hopf algebras, J. Algebra, Tome 275 (2004), pp. 212-232 | Article | MR 2047446 | Zbl 1071.16030

[12] Y. Doi; M. Takeuchi Quaternion algebras and Hopf crossed products, Comm. Algebra, Tome 23 (1995), pp. 3291-3325 | Article | MR 1335303 | Zbl 0833.16036

[13] P. Koshlukov; M. Zaicev Identities and isomorphisms of graded simple algebras, Linear Algebra Appl., Tome 432 (2010), pp. 3141-3148 | Article | MR 2639274 | Zbl 1194.16016

[14] A. Masuoka Cleft extensions for a Hopf algebra generated by a nearly primitive element, Comm. Algebra, Tome 22 (1994), pp. 4537-4559 | Article | MR 1284344 | Zbl 0809.16046

[15] S. Montgomery Hopf algebras and their actions on rings, Amer. Math. Soc., Providence (1993) | MR 1243637 | Zbl 0793.16029

[16] A. Nenciu Cleft extensions for a class of pointed Hopf algebras constructed by Ore extensions, Comm. Algebra, Tome 29 (2001), pp. 1959-1981 | Article | MR 1837954 | Zbl 0991.16034

[17] F. Panaite; F. van Oystaeyen Quasitriangular structures for some pointed Hopf algebras of dimension 2 n , Comm. Algebra, Tome 27 (1999), pp. 4929-4942 | Article | MR 1701714 | Zbl 0943.16019

[18] L. Rowen Polynomial identities in ring theory, Academic Press, Inc., New York–London (1980) | MR 576061 | Zbl 0461.16001

[19] M. Sweedler Hopf algebras, W. A. Benjamin, Inc., New York (1969) | MR 252485 | Zbl 0194.32901

[20] E. J. Taft The order of the antipode of finite-dimensional Hopf algebra, Proc. Nat. Acad. Sci. U.S.A., Tome 68 (1971), pp. 2631-2633 | Article | MR 286868 | Zbl 0222.16012